Some uniqueness results on meromorphic functions sharing three sets

Tom 92 / 2007

Abhijit Banerjee Annales Polonici Mathematici 92 (2007), 261-274 MSC: Primary 30D35. DOI: 10.4064/ap92-3-5

Streszczenie

We discuss the uniqueness of meromorphic functions when they share three sets with the notion of weighted sharing and improve two results of Lahiri–Banerjee and Yi–Lin. We also improve a recent result of the present author and thus provide an answer to a question of Gross, in a new direction.

Autorzy

  • Abhijit BanerjeeDepartment of Mathematics
    Kalyani Government Engineering College
    West Bengal 741235, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek